advertisement
Question
Posted by: June | 2008/06/17

Cyst, bleeding an pain

Dear doc,

A month ago my gynae put me on minerva for 2 months as he diagnosed a cyst that was causing a lot of bleeding. I have just started the 2nd box of minerva this week. I spotted and had some light bleeding even though I was on the minerva. Is this normal?

I started a period with heavy bleeding before I got to the non-hormonal section of the pack. I am bleeding heavily with lots of clotting. I am in so much of pain. I have really bad abdominal cramps and lower back ache. I can't even concentrate on work today.

Doc, why am I in so much pain. I thought the pill will assist in shrinking the cyst, and the pain in the first place, was caused by the cyst. Why am in more pain now, than when I first went to the doc and was diagnosed.

What can I do about this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I suggest you go back to see your gynae asap. there may be a need for further intervention

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement